# SDR QXEA2011060600388

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 24,467 hours, 25,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY 1, WIRE HARNESS JUST FORWARD OF THE 3351-P3 CONNECTOR IS DAMAGED.  RETERMINATED WIRES AT 3351-E6, E7, E8 IAW WIRING DIAGRAM 3351-00 SHEET 2 OF 4 PAGE 2.  SPLICED AT P3, REASSEMBLED BACKSHELL AND SECURED.  OPS CHECK OF THE EMERGENCY LIGHTS CHECKS GOOD.
